MAUDE Adverse Event Report: INNOMED, INC. SURE GRIP SOFT TISSUE GRASPER

INNOMED, INC. SURE GRIP SOFT TISSUE GRASPER
Model Number 3645-02
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2015
Type of Reportable Event Malfunction
Event or Problem Description
The following description was received by the cdrh on (b)(6) 2017 with the assigned mdr report key 6259585: approximately 1mm part of a 3mm spike was gone at the end of surgery.Response: this event was initially received as a complaint on (b)(6) 2015.It is documented in innomed's internal complaints database.A thorough examination ensued, and a root cause was established.Corrective and preventive actions were implemented to fix the described issue, and prevent its recurrence.Containment activities were also performed.A copy of the investigative report was forwarded to the contact.The contact never responded.Medwatch form 3500a was received at innomed on jan.23rd with the same description as above.The initial reporter identified on the form was phoned and explained that innomed had previously received the same complaint from the same user facility regarding the same device and lot number.The complaint was addressed with the aforementioned actions and follow up activities were performed.The initial reporter at the time did not respond to the results of the investigation.The current initial importer relayed that a follow up response to the relayed information would be completed.

Brand Name
SURE GRIP SOFT TISSUE GRASPER
Common Device Name
TISSUE GRASPER
Manufacturer (Section D)
INNOMED, INC.
103 estus drive
savannah GA 31404
MDR Report Key6541381
Report Number1833053-2017-00002
Device Sequence Number864920
Product Code HWB
UDI-Device Identifier00840277105943
UDI-Public00840277105943
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2017
Report Date (Section F) 09/22/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number3645-02
Device Catalogue Number3645-02
Device Lot Number0512GH
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer01/23/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age67 YR
Date Report Sent to FDA09/22/2015